Please use this identifier to cite or link to this item: http://repository.vnu.edu.vn/handle/VNU_123/32336
Title: The Brunk-Prokhorov strong law of large numbers for fields of martingale differences taking values in a Banach space
Authors: Ta, Cong Son
Dang, Hung Thang
Keywords: p-uniformly smooth Banach spaces
Field of martingale differences
Strong law of large numbers
Issue Date: 2013
Publisher: ELSEVIER SCIENCE BV, PO BOX 211, 1000 AE AMSTERDAM, NETHERLANDS
Abstract: In this paper, we define a new type of fields of martingale differences taking values in Banach spaces and establish the Brunk–Prokhorov strong laws of large numbers and the convergence rate in the strong laws of large numbers for such fields
Description: STATISTICS & PROBABILITY LETTERS Volume: 83 Issue: 8 Pages: 1901-1910 Published: AUG 2013 ; TNS07223
URI: http://www.sciencedirect.com/science/article/pii/S0167715213001442
http://repository.vnu.edu.vn/handle/VNU_123/32336
ISSN: 0167-7152
Appears in Collections:Bài báo của ĐHQGHN trong Web of Science

Files in This Item:
Thumbnail

  • File : TNS07223.pdf
  • Description : 
  • Size : 401.97 kB
  • Format : Adobe PDF


  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.